The scalar Keller-Segel model on networks

Borsche, Raul ; Göttlich, Simone ; Klar, Axel ; Schillen, Peter

Additional URL:
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Mathematical Models and Methods in Applied Sciences : M 3 AS
Volume: 24
Issue number: 2
Page range: 221-247
Place of publication: Singapore [u.a.]
Publishing house: World Scientific
ISSN: 0218-2025
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item